# SDR BAQA094235

- Difficulty date: March 20, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 1,058 hours
- Engine: Pwa PW206B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081057
- Part serial: 97435
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN WILL NOT ROTATE ENGINE, BRUSHES ARE WORN.  REPLACED WITH SERVICABLE UNIT. 04/22/2004
